# SDR SWAA2025032496494

- Difficulty date: February 15, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CRACK ON PHOTOLUMINESCENT STRIPS RH SIDE 8 EA IN PASSENGER CABIN 2025-139170<[01] REPLACED PHOTOLUMINESCENT STRIPS RH SIDE 8 EA IN PASSENGER CABIN I.A.W. JOB CARD 753-410-00-01Y WILL BE INSTALL IN OTHER TASK SEE TTG8R007WRYK STEP 2.A.(74).;[02] TASK CARD COMPLETED .
